Character of propagation of disturbances in the Cauchy problem for quasilinear first-order equations
Matematičeskie zametki, Tome 42 (1987) no. 5, pp. 712-722
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1987_42_5_a10,
author = {Yu. G. Rykov},
title = {Character of propagation of disturbances in the {Cauchy} problem for quasilinear first-order equations},
journal = {Matemati\v{c}eskie zametki},
pages = {712--722},
year = {1987},
volume = {42},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1987_42_5_a10/}
}
Yu. G. Rykov. Character of propagation of disturbances in the Cauchy problem for quasilinear first-order equations. Matematičeskie zametki, Tome 42 (1987) no. 5, pp. 712-722. http://geodesic.mathdoc.fr/item/MZM_1987_42_5_a10/